Casado-Díaz, Juan
Homogenization of a quasi-linear problem with quadratic growth in perforated domains : an example
Annales de l'I.H.P. Analyse non linéaire, Tome 14 (1997) no. 5 , p. 669-686
Zbl 0942.35051 | MR 1470785 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPC_1997__14_5_669_0

Bibliographie

[1] G. Barles and F. Murat, Uniqueness and the maximum principle for quasilinear elliptic equations with quadratic growth conditions. Arch. Rat. Mech. Anal., Vol. 133, 1, 1995, pp. 77-101. MR 1367357 | Zbl 0859.35031

[2] A. Bensoussan, L. Boccardo and F. Murat, H-Convergence for quasilinear elliptic equations with quadratic growth, Appl. Math. Optim., Vol. 26, 3, 1992, pp. 253-272. MR 1175481 | Zbl 0795.35008

[3] A. Bensoussan, L. Boccardo, A. Dall'Aglio and F. Murat, H-convergence for quasilinear elliptic equations under natural hypotheses on the correctors. In Composite Media and Homogenization Theory II (Proceedings, Trieste, September 1993), ed. by G. DAL MASO, G. F. DELL'ANTONIO, 1995, World Scientific, Singapore, pp. 93-112.

[4] L. Boccardo, F. Murat and J.-P. Puel, Existence de solutions faibles pour des équations elliptiques quasi-linéaires à croissance quadratique. In Nonlinear Partial Differential Equations and their Applications, Collège de France Seminar, Vol. IV, ed. by H. BRÉZIS, J.-L. LIONS. Research Notes in Math., Vol. 84, 1983, Pitman, London, pp. 19-73. MR 716511 | Zbl 0588.35041

[5] J. Casado-Díaz, Sobre la homogeneización de problemas no coercivos y problemas en dominios con agujeros. Ph. D. Thesis, University of Seville, 1993.

[6] J. Casado-Díaz, Homogenization of general quasi-linear Dirichlet problems with quadratic growth in perforated domains. To appear in J. Math. Pur. App. MR 1460666 | Zbl 0880.35015

[7] J. Casado-Díaz, Homogenization of Dirichlet problems for monotone operators in varying domains. To appear in P. Roy. Soc. Edimburgh. MR 1453278 | Zbl 0877.35013

[8] J. Casado-Díaz and A. Garroni, Asymptotic behaviour of Dirichlet solutions of nonlinear elliptic systems in varying domains. To appear.

[9] D. Cioranescu and F. Murat, Un terme étrange venu d'ailleurs. In Nonlinear Partial Differential Equations and their Applications, Collège de France Seminar, Vol. II and III, ed. by H. BRÉZIS, J.-L. LIONS. Research Notes in Math. Vol. 60 and 70, 1982, Pitman, London, pp. 98-138 and pp. 154-178. Zbl 0496.35030

[10] G. Dal Maso and A. Garroni, New results on the asymptotic behaviour of Dirichlet problems in perforated domains, Math. Mod. Meth. Appl. Sci., Vol. 3, 1994, pp. 373-407. MR 1282241 | Zbl 0804.47050

[11] G. Dal Maso and U. Mosco, Wiener criterion and Γ - convergence. Appl. Math. Optim. Vol. 15 1987, pp. 15-63. MR 866165 | Zbl 0644.35033

[12] G. Dal Maso and U. Mosco, Wiener-criteria and energy decay for relaxed Dirichlet problems. Arch. Rat. Mech. Anal., Vol. 95, 4, 1986, pp. 345-387. MR 853783 | Zbl 0634.35033

[13] G. Dal Maso and F. Murat, Dirichlet problems in perforated domains for homogeneous monotone operators on H10. In Calculus of Variations, Homogenization and Continuum Mechanics (Proceedings, Cirm-Lumigny, Marseille, June 21-25, 1993), ed. by G. Bouchitté, G. Buttazzo, P. Suquet. Series on Advances in Mathematics for Applied Sciences 18, World Scientific, Singapore, 1994, pp. 177-202. MR 1428699 | Zbl 0884.47026

[14] G. Dal Maso and F. Murat, Asymptotic behaviour and correctors for Dirichlet problems in perforated domains with homogeneous monotone operators. To appear. Numdam | MR 1487956 | Zbl 0899.35007

[15] L.C. Evans and R.F. Gariepy, Measure theory and fine properties of functions. Studies in Advanced Mathematics., CRC Press, Boca Raton, 1992. MR 1158660 | Zbl 0804.28001

[16] H. Federer and W. Ziemer, The Lebesgue set of a function whose distribution derivatives are p-th power summable. Indiana U. Math. J., Vol. 22, 1972, 139-158. MR 435361 | Zbl 0238.28015

[17] S. Finzi Vita, F. Murat and N.A. Tchou, Quasilinear relaxed Dirichlet problems. Siam J. Math. Anal., Vol. 27, 4, 1996, pp. 977-996. MR 1393419 | Zbl 0863.35041

[18] S. Finzi Vita and N.A. Tchou, Corrector results for relaxed Dirichlet problems. Asymptotic Analysis, Vol. 5, 1992, pp. 269-281. MR 1145113 | Zbl 0784.35020

[19] H. Kacimi and F. Murat, Estimation de l'erreur dans des problèmes de Dirichlet où apparaît un terme étrange. In Partial Differential Equations and the Calculus of Variations, Vol. II, Essays in honor of E. De Giorgi, ed. by F. Colombini, L. Modica, A. Marino, S. Spagnolo. Progress in Nonlinear Differential Equations and their Applications 2, Birkhäuser, Boston, 1989, pp. 661-696. MR 1034024 | Zbl 0687.35007

[20] N.G. Meyers, An Lp estimate for the gradient of solutions of second order elliptic divergence equations. Ann. Sc. Norm. Sup. Pisa C. Sci., Vol. 3, 17, 1963, pp. 189-206. Numdam | MR 159110 | Zbl 0127.31904

[21] F. Murat, H-convergence.Séminaire d'Analyse Fonctionnelle et Numérique de l'Université d'Alger 1977/1978, mimeographed notes. English translation: F. MURAT, L. TARTAR, H-convergence. In Mathematical Modelling of Composites Materials, ed. by R. V. KOHN. Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, Boston. To appear.

[22] F. Murat, Homogenization of renormalized solutions of elliptic equations. Ann. Inst. H. Poincaré, Anal. non linéaire, Vol. 8, 1991, pp. 309-332. Numdam | MR 1127929 | Zbl 0774.35007

[23] W.P. Ziemer, Weakly differentiable functions. Springer-Verlag, New York, 1989. MR 1014685 | Zbl 0692.46022